# SDR C77A20171219001

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N637CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 24,677 hours, 14,452 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 17110231401
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE LEAK ON CLIMB OUT.  FLIGHT UNABLE TO PROCEED TO DESTINATION DUE TO WEATHER CONDITIONS.  EMERGENCY DECLARED.  MAINTENANCE REMOVED THE NR 4 SLAT ACCESS PANEL IAW AMM 27-83-07 SUBTASK 010-003-A FOR TROUBLESHOOTING.  REMOVED AND REPLACED THE LT NR 4 SLAT WING ANTI-ICE BACKWALL TEMPERATURE SENSOR HARNESS IAW AMM 30-11-02. OPS CHECKED GOOD. NO DEFECTS NOTED. INSTALLED SLAT PANEL IAW AMM 27-83-07. ACFT IS OK FOR SERVICE.
